# SDR CALA2018111602379

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERG EXIT DOOR AFT VERTICAL SUPPORT CRACKED. REMOVED AND REPLACED FWD LT EMERGENCY EXIT DOOR, AFT VERTICAL SUPPORT IAW SRM 51-42-11, SRM 51-44-11, SRM 51-75-12.
